# SDR ABXA9701735

- Difficulty date: October 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46079
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 5769600
- Condition: Cracked
- Location: Ws 566.25
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING L/E XFS 566.25 UPPER RIB IS CRACKED.  FABRICATED REPAIR ANGLE AND INSTALLED IAW DC-8 SRM 57-2-0 AND 51-1-21.
